# SDR HNAA2013123000641

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER E/N ARM ON TAKE OFF ROLL WITH TAKE OFF POWER SET.  REJECTED TAKE OFF.  COMPLIED WITH SELF TEST OF SYSTEM AND CHECKED GOOD.
